coming off the pill - side effects?

Discussion in 'Trying To Conceive' started by a_c, Dec 27, 2009.

  1. a_c

    a_c mummy to one

    Joined:
    Dec 8, 2009
    Messages:
    2,421
    Likes Received:
    0
    I should have started my next pill packet last week so have now had several days without. I've finished af but i'm still getting period type pains (cramps etc) & feelings of bloating. Is this pretty normal when coming off the pill?
     
  2. a_c

    a_c mummy to one

    Joined:
    Dec 8, 2009
    Messages:
    2,421
    Likes Received:
    0
    any thoughts?
     
  3. mtemptress

    mtemptress Well-Known Member

    Joined:
    Oct 29, 2009
    Messages:
    1,149
    Likes Received:
    0
    it is a normal side effect coz ya body getting ready to come on hun. mine did it not long back when i came off pill, good luck xx
     
  4. bozzy

    bozzy Well-Known Member

    Joined:
    Apr 7, 2009
    Messages:
    292
    Likes Received:
    0
    I think they vary largely but my main problems since coming off pill mid October are spots, major mood swings and bloating....not nice!! Fingers crossed you return to 'normal' quickly.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice